# SDR DALA2015101906348

- Difficulty date: October 18, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 39,591 hours, 27,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 218-237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB BETWEEN BS 218-237, X=-54 AND X=-60.  R & R CUSP WEB AND RING DOUBLER IAW SRM 51-30-02, 53-20-02, FIG 18.
